# SDR 96ZZZM524

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 57740355506
- Condition: Corroded
- Location: Rt Mlg
- Part time: 64,239 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RIGHT MLG RETRACT CYL FOUND TO HAVE CORRODED THREADS.  REPLACED ACTUATOR.
